MathSciNet Relay Station
MathSciNet bibliographic data
MR2008567 (2004h:76151) 76S05 (76R10 76W05)
Zakaria, M. Magnetohydrodynamic unsteady free convection flow of a couple stress fluid with one relaxation time through a porous medium. Appl. Math. Comput. 146 (2003), no. 2-3, 469–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement